# SDR AALA20120308006

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 43,984 hours, 5,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32C ESCAPE PATH LIGHT LAMPS MISSING.  REPLACED LAMPS FOR SEAT 32C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
